# SDR SWAA2019062033948

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,590 hours, 24,185 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING WIGGLE PLATE OF LOWER FIXED TRAILING EDGE PANEL 651EB CRACKED.      R&R WIGGLE PLATE PER SRM.
